# SDR FDEA200903241442

- Difficulty date: March 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Track
- Part number: A5461175400201
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, RIB 18, LUG ATTACHMENT WING TO PYLON WITH CORROSION AT ATTACHMENT ROLLER TRACK OF BEARING.  REPAIR ACCOMPLISHED AS PER FEDEX EA 6-5450-127411.
